# SDR AALA20170728016

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 57,646 hours, 14,301 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228757106
- Part serial: 107303
- Condition: Faulty
- Location: Zone 100
- Part time: 18,772 hours, 6,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MIA-JFK FLIGHT RETURNED TO MIA ACCOUNT FLIGHT INSTRUMENTATION.  OVERWEIGHT LANDING UNEVENTFUL.  FLIGHT DIRECTOR AND AUTOPILOT WOULD NOT FOLLOW COMMANDS (NOT REPORTING) ON HEADING AND ALTITUDE, LATERAL AND VERTICAL ALTITUDE (NO FLAGS) ON ALL THREE AUTOPILOTS.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER PER AMM 22-11-01.  OPERATIONAL CHECK GOOD.
